# SDR SWIA200312076

- Difficulty date: June 7, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 39,582 hours, 48,490 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR LEVER WAS MOVED DOWN, RIGHT RED TRANSITION -A- LIGHT STAYED ON, RIGHT GREEN -A- LIGHT DID NOT COME ON.  REMOVED AND INSTALLED SERVICEABLE WIRE HARNESS.  OPS CHECK GOOD ON GEAR SWING IAW EMB MM 32-61-01.  P/N OFF/ON 120-22623-501.
